# SDR DL72L010009

- Difficulty date: January 2, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- Aircraft time: 75,488 hours, 51,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542
- Part serial: 24448
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND OVERHEAD EMERGENCY EXIT IDENTIFIER LIGHT INOP.  CABIN AT FWD GALLEY IN AISLE. L1021 FWD LOWERED CEILING SIGN.  FOUND ALL 6 VOLT 328 LAMPS BAD.  RELAMPED, NO HELP.  FOUND M1085 BATTERY CHARGER MODULE BAD.  REPLACED M1085 MODULE AND BATTERY PACK.  LIGHT NOW OPS NORMAL.
